Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2012 (2012), Article ID 379736, 10 pages
Research Article

Soft Collinear Degeneracies in an Asymptotically Free Theory

1School of Computing and Mathematics, University of Plymouth, Plymouth PL4 8AA, UK
2Department of Physics & Engineering Physics, University of Saskatchewan, Saskatoon, SK, Canada S7N 5E2

Received 7 July 2011; Accepted 10 November 2011

Academic Editor: Anastasios Petkou

Copyright © 2012 Martin Lavelle et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Lavelle, David McMullan, and Tom Steele, “Soft Collinear Degeneracies in an Asymptotically Free Theory,” Advances in High Energy Physics, vol. 2012, Article ID 379736, 10 pages, 2012. doi:10.1155/2012/379736